# SDR VGCA20160509001

- Difficulty date: May 9, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N281FL
- Make and model: Boeing 727-200
- Aircraft serial: 21455
- Aircraft time: 50,217 hours, 44,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 1000679
- Part serial: 25033
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT, COCKPIT EMERGENCY LIGHT BATTERY DEAD.
